My 14 year old daughter has severe scarring acne and is a week into Accutane. Her face is getting really itchy already. Any advice for her? She’s tried all other medication and this is her last chance to get it cleared up. I’m really worried for her.
What should I avoid?
Do not take vitamin supplements containing vitamin A while you are taking Accutane.
Do not donate blood while taking Accutane and for at least 30 days after you stop taking it. Donated blood that is later given to pregnant woman could lead to birth defects in her baby if the blood contains any level of Accutane.
Do not use wax hair removers or have dermabrasion or laser skin treatments while you are taking Accutane and for at least 6 months after you stop taking it. Scarring may result.
Avoid exposure to sunlight or artificial UV rays (sunlamps or tanning beds). Accutane can make your skin more sensitive to sunlight and sunburn may result. Accutane may impair your vision, especially at night. Be careful if you drive or do anything that requires you to see clearly.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Acne - gets worse cyclically based on hormonal fluctuations, lack of sleep etc. Would Accutane help?
Posted 4 Sep 2010 • 2 answers
Accutane:Am using accutane for 34 days and still got pimples on my check? the acne is getting bette?
Posted 25 Nov 2011 • 1 answer
Posted 11 Jan 2012 • 8 answers
Posted 24 Nov 2013 • 1 answer
My son took accutane in 2014. He started to become more and more depressed while on the medication.?
Posted 20 Dec 2015 • 1 answer